# SDR SWAA2023071066330

- Difficulty date: June 7, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 57,742 hours, 36,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS727B TO BS767 AND LBL51 CEILING STRUCTURE AREA AFT CARGO COMPARTMENT 2023-365591<[01] REPLACED ANGLE - SUPPORT LOCATED BS727 TO BS747 AND LBL51 STR-18L CEILING STRUCTURE AREA AFT CARGO COMPARTMENT IAW B737-700 SRM-51-40-02 AND DWG-149A9490 REV: - SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED ANGLE - SUPPORT LOCATED BS727 TO BS747 AND LBL51 STR-18L CEILING STRUCTURE AREA AFT CARGO COMPARTMENT IAW B737-700 SRM-51-40-02 AND DWG-149A9490 REV: - SEE INDIVIDUAL SIGN-OFF BELOW
